# SDR SWIA200616130

- Difficulty date: January 17, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 7,428 hours, 6,424 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Stab Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

F/O'S TRIM SWITCH STICKS.  REPLACED FO'S PITCH TRIM SWITCH IAW 27-41-05.  OPERATIONAL CHECK GOOD.
